Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 2, pp. 411-422 (2002)

Covering the Unit Square by Squares

Janusz Januszewski

Instytut Matematyki i Fizyki ATR, ul. Kaliskiego 7, 85-796 Bydgoszcz, Poland, e-mail:

Abstract: Every sequence of squares with total area greater than or equal to 2 permits a covering of the unit square.

Keywords: covering, square

Classification (MSC2000): 52C15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition